# SDR UPS99228633

- Difficulty date: February 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19857
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C WHILE ACCESSING OVERWING FRAMES FOUND SEAT TRACK AT STA 760 RBL 65 WL 208 CRACKED AT O/B FLANGE.  REPLACED SEAT TRACK FROM BS 760 TO BS 848 PER 727 SRM 53-10-5 AND 51-30-2.
